# SDR YENA2025060400565

- Difficulty date: June 4, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11513
- Aircraft time: 7,025 hours, 1,047 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,025 hours, 1,047 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2261, BOS-MAD. (ETOPS) .'ENG2 IGN B FAULT DURING ENG 2 START (ENG STARTED NORMALLY AFTERWARDS) ( IGNITION SYSTEMS B) SYSTEM B ); REPLACED ENG 2 IGNITER PLUG A AND B IAW AMM 74-21-01 OPS CHECK GOOD THIS CLEARS THE MDDR MX-4 UPDATED PLACARD REMOVED
